Articles | Volume 11, issue 1
Nonlin. Processes Geophys., 11, 83–97, 2004
https://doi.org/10.5194/npg-11-83-2004

Special issue: Dedicated to Prof. A. D. Kirwan Jr. on the occasion of his...

Nonlin. Processes Geophys., 11, 83–97, 2004
https://doi.org/10.5194/npg-11-83-2004
 
25 Feb 2004
25 Feb 2004

The length scale equation in turbulence models

L. H. Kantha

Viewed

Total article views: 2,639 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
820 1,714 105 2,639 137 127
  • HTML: 820
  • PDF: 1,714
  • XML: 105
  • Total: 2,639
  • BibTeX: 137
  • EndNote: 127
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 06 Feb 2023